# SDR XPTA2017010400001

- Difficulty date: October 8, 2016
- Submitted: January 5, 2017
- Operation: Air carrier
- Aircraft: N113WJ
- Make and model: Gulstm GIV
- Aircraft serial: 1173
- Aircraft time: 9,876 hours, 5,901 cycles
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Shutoff Valve
- Part number: 38461159SCH2175
- Part serial: 351A
- Condition: Malfunctioned
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYDRAULIC UTILITY PUMP SHOUT OFF VALVE SOLENOID WOULD NOT DE-ENERGIZE THEREBY ALLOWING THE UTILITY PUMP TO RUN CONTINUOUSLY. BROUGHT A/C IN FOR MAINTENANCE AND REPLACED SHUTOFF VALVE SOLENOID WITH OVERHAULED UNIT P/N 3846 (1159SCH217-5, S/N 351A. FOUND UNIT LEAKING, SO REMOVED AND RETURNED TO VENDOR CREDIT.
